MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*5MM BABCOCK GRASPER

ETHICON ENDO-SURGERY, LLC. ENDOPATH*5MM BABCOCK GRASPER
Catalog Number 5BB
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date of event: only event year known: 2018.Batch # p92u8p.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The device history records were reviewed and the manufacturing criteria were met prior to the release of this batch.
 
Event or Problem Description
It was reported that the jaw part is broken and cannot be inserted into trocar.
 
Additional Manufacturer Narrative
(b)(4).Batch # p92u8p.Device analysis: the 5bb instrument was returned with no damage in the external components.The instrument was tested and functioned properly as it did open and closed without any difficulties noted.The end effectors were inspected and no broken parts were noted.No conclusion could be reached as to what may have caused the reported incident.The reported complaint could not be confirmed.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.

Common Device Name
5MM BABCOCK
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7519399
Report Number3005075853-2018-09929
Device Sequence Number1696418
Product Code MDM
UDI-Device Identifier20705036000768
UDI-Public20705036000768
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number5BB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2018
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer06/29/2018
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1